Seguir
Tomasz Adamowicz
Tomasz Adamowicz
Insitute of Mathematics Polish Academy of Sciences
Dirección de correo verificada de impan.pl - Página principal
Título
Citado por
Citado por
Año
Non-conformal Loewner type estimates for modulus of curve families
T Adamowicz, N Shanmugalingam
Ann. Acad. Sci. Fenn. Math 35 (2), 609-626, 2010
792010
Maximal operator in variable exponent Lebesgue spaces on unbounded quasimetric measure spaces
T Adamowicz, P Harjulehto, P Hästö
Math. Scand. 116 (1), 2015
672015
Prime ends for domains in metric spaces
T Adamowicz, A Björn, J Björn, N Shanmugalingam
Advances in Mathematics 238, 459-505, 2013
442013
Harnack's inequality and the strong p (⋅)-Laplacian
T Adamowicz, P Hästö
Journal of Differential Equations 250 (3), 1631-1649, 2011
402011
Mappings of finite distortion and PDE with nonstandard growth
T Adamowicz, P Hästö
International Mathematics Research Notices 2010 (10), 1940-1965, 2010
222010
Harmonic functions on metric measure spaces
T Adamowicz, M Gaczkowski, P Górka
Revista Matemática Complutense 32, 141-186, 2019
182019
On p-harmonic mappings in the plane
T Adamowicz
Nonlinear Analysis: Theory, Methods & Applications 71 (1-2), 502-511, 2009
172009
Prime ends in metric spaces and quasiconformal-type mappings
T Adamowicz
Analysis and Mathematical Physics 9 (4), 1941-1975, 2019
122019
Regularity of -superharmonic functions, the Kellogg property and semiregular boundary points
T Adamowicz, A Björn, J Björn
Ann. Inst. H. Poincaré Anal. Non Linéaire, doi:10.1016/j.anihpc.2013, 0
12*
The boundary Harnack inequality for variable exponent -Laplacian, Carleson estimates, barrier functions and -harmonic measures
T Adamowicz, NLP Lundström
Annali di Matematica Pura ed Applicata (1923-) 195 (2), 623-658, 2016
112016
Hölder continuity of quasiminimizers with nonstandard growth
T Adamowicz, O Toivanen
arXiv:1503.02599, 2015
112015
On a Variant of the Maximum Principle Involving Radial p-Laplacian with Applications to Nonlinear Eigenvalue Problems and Nonexistence Results
T Adamowicz, A Kalamajska
Topological Methods in Nonlinear Analysis 34 (1), 1, 2009
102009
Maximum principles and nonexistence results for radial solutions to equations involving p‐Laplacian
T Adamowicz, A Kałamajska
Mathematical methods in the applied sciences 13 (33), 1618-1627, 2010
92010
Mean value property and harmonicity on Carnot-Carathéodory groups
T Adamowicz, B Warhurst
Potential Analysis 52, 497-525, 2020
82020
The Liouville theorems for elliptic equations with nonstandard growth
T Adamowicz, P Górka
arXiv preprint arXiv:1408.6359, 2014
82014
Remarks on time map for quasilinear equations
T Adamowicz, P Korman
Journal of mathematical analysis and applications 376 (2), 686-695, 2011
82011
Asymptotically mean value harmonic functions in doubling metric measure spaces
T Adamowicz, A Kijowski, E Soultanis
Analysis and Geometry in Metric Spaces 10 (1), 344-372, 2022
72022
Variational approach to the asymptotic mean-value property for the p-Laplacian on Carnot groups
T Adamowicz, A Kijowski, A Pinamonti, B Warhurst
Nonlinear Analysis 198, 111893, 2020
72020
Prime ends in metric spaces and boundary extensions of mappings
T Adamowicz
arXiv preprint arXiv:1608.02393, 2016
72016
The geometry of planar p-harmonic mappings: convexity, level curves and the isoperimetric inequality
T Adamowicz
Ann. Sc. Norm. Super. Pisa. 14 (2), doi: 10.2422/2036-2145.20, 2015
72015
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20